did i experience withdrawals or the common cold?

Discussion in 'Pandora's Box' started by krippy, Nov 11, 2009.

  1. ok, i took 1 30 mg oxycodone(blue) a day for 3 days, thats more than anyother time, usually i do one and dont do another for 4-5 days or more, and ive only been using em for maybe 2-3 months.

    after the third day of my 3 in a row, i got a little sick about 1 1/2 - 2 days later. a slight fever, maybe 99-100 degrees, sore throat, aching body, stuffed nose and a headache. no diarhea or nausea/vomitting. these symptoms all seemed to lessen very fast, in about 2 days tops, with the fever breaking very fast and the stuffed nose/throat being the last to go

    my sister who doesnt use drugs woke up the same day feeling similar symptoms to mine, aching body slight fever nose etc.
    we were around a bunch of family and small kids somewhere around the time i had the pills

    im not addicted, because i dont crave the drug, nor do i feel like i need it. i have 3 more in my arms reach now but havnt touched them since my third day which was about 4 days ago
     
  2. I never got withdrawals from a few days of use, it tooks a few weeks for me to notice any withdrawal symptoms which were minor but included insomnia, sweats, headache, and nausea.
     
  3. Sounds like the cold to me.

    My withdrawal didn't start till about 20 straight days or so.
     
  4. proabbaly common cold

    I got dope sick off of 3 days before.

    when I was dope sick i had an achy body, runny nose, sweating, and a headache
     
  5. I've gotten w/d's after three days use but that was after I had a habit, took a break, then took the three days back on.

    If your use was heavier I could also see the possibility of slight w/d like sweating, craving, and mild anxiety.

    My guess is cold.
     
  6. thats comforting to hear, i thought i was over doing it, but ima heavy guy 230lbs and if i take any less than a 30 mg i dont feel much euphoria just drowsiness
     
  7. i didnt think 30mg a day was much, let alone would it cause withdrawal but now i know i need to better control my usage
     

Share This Page